# SDR SWAA2019030130184

- Difficulty date: February 28, 2019
- Submitted: March 1, 2019
- Operation: Air carrier
- Aircraft: N7880D
- Make and model: Boeing 737-7K5
- Aircraft serial: 34693
- Aircraft time: 29,948 hours, 23,293 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cover
- Part number: 411A27805
- Condition: Loose
- Location: Emergency Exit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT DOOR HANDLE COVER FOR EMERGENCY EXIT AT ROW 9 LOOSE.  SECURED COVER PER SIP.
